MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ADVANIX BILIARY; CATHETER, BILIARY, DIAGNOSTIC

BOSTON SCIENTIFIC CORPORATION ADVANIX BILIARY; CATHETER, BILIARY, DIAGNOSTIC
Model Number M00532290
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Inflammation (1932)
Date of Event 02/11/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).The device has not been received for analysis.Should the device become available for analysis and there is any further relevant information, a supplemental mdr will be filed.
 
Event or Problem Description
It was reported to boston scientific corporation that an exalt model d single-use duodenoscope, an extractor balloon, a truetome, and 2 advanix biliary stents were used during an endoscopic retrograde cholangiopancreatography (ercp) procedure performed in the duodenum on (b)(6) 2021 as part of the exalt d scope 01b clinical study.There were no reported malfunctions associated with the exalt scope, extractor balloon, truetome, or advanix biliary stents.The patient had a medical history of current immunosuppression (pharmacologically induced) due to post-liver transplant, documented biliary or pancreatic stricture, abnormal imaging finding of an anastomotic stricture and "kink" in previously placed non-bsc biliary stent, 2 previous ercps, prior biliary sphincterotomy (major papilla), prior stent placement, and liver transplantation.On (b)(6) 2021, the patient experienced an adverse event of possible cholangitis and a fever with some increase in white count as a symptom of the cholangitis.As a result, the patient was hospitalized on (b)(6) 2021.The fever came down quickly after treatment.The patient was treated with zosyn iv x 2 days; cipro/flagyl as outpatient.Blood cultures were ordered and came back negative.The possible cholangitis was resolved on (b)(6) 2021 and the patient was discharged on (b)(6) 2021.The exalt scope, extractor balloon, truetome, and advanix biliary stents were reported to be unlikely related to the patient's possible cholangitis.The possible cholangitis was reported as possibly related to the ercp.

Brand Name
ADVANIX BILIARY
Common Device Name
CATHETER, BILIARY, DIAGNOSTIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
MDR Report Key11519767
Report Number3005099803-2021-01111
Device Sequence Number14465478
Product Code FGE
UDI-Device Identifier08714729787051
UDI-Public08714729787051
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K101786
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source health professional,literatur
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/18/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/04/2022
Device Model NumberM00532290
Device Catalogue Number3229
Device Lot Number0025164246
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/19/2021
Initial Report FDA Received Date03/18/2021
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age54 YR